advertisement
Question
Posted by: smiley | 2004/10/27

regarding my question on the 21-10-2004

hi there doc

i have just realised that there must be something wrong with me since you say that if my period ended on the 6th october that i should only start around the 4th november. Since i have had my periods they have been 20 days apart and sometimes im two or three days early is that not normal? is there something seriously wrong with me? i have just stopped the pill after taking it for two months it has made me feel very uncomfortable in my own skin...
my period ended on october 6th and i started on 22nd of october this time round my period was way too early could it maybe be from the pill? i have been for papsmear tests and for a ovary scan and all was fine there were no abnormalities... i am quite worried please could you tell me why im only 20 days apart?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should count from the day your period starts to the day the next one starts. This should be between 21 and 35 days. If your period ended on the 6th, I presume it started round about the 2nd. Your cycle for this month would then be 20 days, which is a little on the short side. It is very common to have irregular periods for the first three months after stopping the PIll as your body readjusts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement